Bro-CMA-98

@article{Bro-CMA-98,
title = {The computation of simplicial approximations of implicitly defined $p$-dimensional manifolds},
author = {Monica L. Brodzik},
journal = {Computers & Mathematics with Applications},
volume = {36},
number = {6},
pages = {93--113},
month = {Sep},
year = {1998},
note = {The computation of simplicial approximations of implicitly defined p-dimensional manifolds}}

Fano Experimental Web Server, D. Eppstein, School of Information & Computer Science, UC Irvine
Made on a Mac Valid XHTML 1.0!